i have tried to stop smoking and i am using chantix but i have not been able to sleep for weeks now and when i do get to sleep i have really weird dreams. I have been able to almost stop smoking. But i want to stop taking the medician but i think that you have go off slowly does anyone know about this?
Hi kelly, I don't know about chantix, but I do know about the insomnia and weird dreams.....that's completely normal. I first stopped smoking last July and didn't sleep for about 3wks so when you're ready to completely stop you can probably expect the insomnia and weird dreams to start again....this was my experience anyway. My first quit lasted 11wks, then I started smoking a couple cigs a day, but finally stopped 7days ago for good and have had do deal with the insomnia/dreams all over again.
Good luck hun.....keep trying.....we are all here for you and I.m sure someone with Chantix experience will respond.
I used Chantix and had an occasional weird dream myself, but nothing to disturbing.
I stopped using Chantix after 6 weeks and I did wean myself by reducing the dosage to one a day for about 4 days, then not at all.
I think that you should call them and I really don't see why you can't quit using the drug. Your resolve comes from you, not from the drug and if you are serious about quitting and staying quit, then you only need to look inside yourself.
A wonderful website to read daily is whyquit.com
We are here for you, so hang in there : )
I have been using chantix for almost 2 months and haven't lost any sleep. I stopped taking it when I was in the hospital and was off it for a week and felt ok except I strated to smoke again. I stared it and now have been smoke free for about 3 weeks. It is easy to come off of except for returning to smoking. This time I will ween off slowly, after a few months more. all the best
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.